Quotation Biyikoglu, Türker , Leydold, Josef. 2009. Semiregular Trees with Minimal Index. Department of Statistics and Mathematics, Research Report Series, Report 86.


RIS


BibTeX

Abstract

A semiregular tree is a tree where all non-pendant vertices have the same degree. Belardo et al. (MATCH Commun. Math. Chem. 61(2), pp. 503-515, 2009) have shown that among all semiregular trees with a fixed order and degree, a graph with index is caterpillar. In this technical report we provide a different proof for this theorem. Furthermore, we give counter examples that show that this result cannot be generalized to the class of trees with a given (non-constant) degree sequence.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Working/discussion paper, preprint
Language English
Title Semiregular Trees with Minimal Index
Title of whole publication Department of Statistics and Mathematics, Research Report Series, Report 86
Year 2009
URL http://epub.wu-wien.ac.at/dyn/virlib/wp/showentry?ID=epub-wu-01_ef6&from=NEW&style=blank

Associations

People
Leydold, Josef (Details)
External
Biyikoglu, Türker
Organization
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search